MAUDE Adverse Event Report: 3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING

3M HEALTH CARE 3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW; HIGH FLOW DISPOSABLE TUBING
Catalog Number 24355
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient specifics are not available.Date of event is unknown.Initial reporters' occupation is unknown.3m has investigated and identified a manufacturing issue with the auto-venting bubble trap that introduces the risk of blood or fluid leaks while priming the sets and/or during fluid administration.There is no alleged injury to the patient or caregiver for this reported incident.3m has initiated a field safety corrective action for lots associated with this issue.3m has implemented a change to address the identified manufacturing issue and will continue to monitor.
 
Event or Problem Description
A 3m¿ ranger¿ high flow warming sets (model 24355) leaked.No patient or staff injury was alleged.No medical interventions were required.

Brand Name
3M¿ RANGER¿ FLUID WARMING SET, HIGH FLOW
Common Device Name
HIGH FLOW DISPOSABLE TUBING
Manufacturer (Section D)
3M HEALTH CARE
2510 conway ave
st. paul MN 55144 1000
Manufacturer (Section G)
NYPRO PRECISION ASSEMBLIES
sor juana ines de la cruz
cd. industrial
tijuana, tijuana baja california 22444
MX   22444
Manufacturer Contact
nadia battah
3m center, building 275-5w-06
2510 conway ave
st. paul, MN 55144-1000
6514612670
MDR Report Key15992451
Report Number2110898-2022-00125
Device Sequence Number17641115
Product Code BSB
UDI-Device Identifier50707387781441
UDI-Public00707387781446
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K973741
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2024
Device Catalogue Number24355
Device Lot NumberHX8892
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown